# SDR MZZA98027

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69727461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - FRAME 1166 LOWER CHORD AND WEB IS CORRODED BETWEEN STRINGER 281 AND 28R.  BLENDED OUT OF LIMIT IAW SRM 53-10-1, AREA 3 INCH BY 2 INCH BY .018 INCH.  REPAIR C/OUT IAW SRM 53-10-4, FIG 12.  (M)
